ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

яндекс.ћетрика

Dear authors!
Submission of all materials is carried out only electronically through Online Submission System in personal account.

On coefficients of exponential series for analytic functions of polynomial growth

Melikhov S. N. , Varziev V. A.
Vladikavkaz Mathematical Journal 2011. Vol. 13. Issue 4.
Abstract:
In this article a criterion is obtained that the operator of the representation of analytic functions on a bounded convex domain \(G\) of polynomial growth near the boundary of $G$ by exponential series, exponents of which are zeroes of a special entire function, has a continuous linear right inverse.
Keywords: exponential series, analytic functions of polynomial growth, representation operator, continuous linear right inverse.
Language: Russian Download the full text  


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Latest issue | All issues | Rules for authors | Online submission systemТs guidelines | Submit manuscript |  
© 1999-2023 ёжный математический институт